Alert archive / Kentucky / Flash Flood Warnings in 2008

Flash Flood Warning 20, NWS Jackson, KY

July 30, 2008Pulaski County, Rockcastle County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 30, 2008, 4:44 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2008, 4:44 PM EDT (20:44 UTC)
Expired
Jul 30, 2008, 6:35 PM EDT
In force
111 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 118 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2008-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2008-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1035 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 302047 CCA
FFWJKL
KYC199-203-302245-
/O.NEW.KJKL.FF.W.0020.080730T2044Z-080730T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
444 PM EDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 645 PM EDT

* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
  THE VICINITY OF BANDY...BEE LICK...BROMO...HANSFORD...LEVEL
  GREEN...QUAIL AND SPIRO.

FLASH FLOODING WILL BE THE RESULT OF THUNDERSTORMS PRODUCING HEAVY 
RAIN AND MOVING REPEATEDLY OVER THE SAME AREAS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3715 8483 3735 8459 3735 8432 3717 8430

$$

GREIF
1 follow-up statement
000 
WGUS73 KJKL 302235
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
635 PM EDT WED JUL 30 2008

KYC199-203-302242-
/O.CAN.KJKL.FF.W.0020.000000T0000Z-080730T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKCASTLE KY-PULASKI KY-
635 PM EDT WED JUL 30 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN PULASKI
AND SOUTHWESTERN ROCKCASTLE COUNTIES...

THERE HAVE NO REPORTS OF ANY FLOODING PROBLEMS IN THE AREA. 
THEREFORE THE FLOOD WARNING IS BEING CANCELLED. 

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3715 8483 3735 8459 3735 8432 3717 8430

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:00 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 30, 3:00 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
300 PM EDT WED JUL 30 2008

.SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/...UPDATED

CONVECTION THAT DEVELOPED ALONG OUTFLOW BOUNDARY OVER THE OHIO VALLEY
CONTINUES TO MOVE SOUTHEAST ACROSS THE FORECAST AREA. THERE HAVE BEEN
A FEW REPORTS OF SEVERE WEATHER. ADDITIONAL CONVECTION DEVELOPING
UPSTREAM ALSO HEADED THIS WAY...BUT EXPECT SEVERE THREAT TO REMAIN
MINIMAL. THE 12Z NAM...12Z GFS AND 00Z ECMWF ALL POINT TOWARDS
ANOTHER MCS DEVELOPING IN THE MID MISSISSIPPI VALLEY AND MOVING INTO THE
LOWER OHIO VALLEY TONIGHT. THIS IDEA ALSO SUPPORTED BY THE 09Z SREF.
THE REMAINS OF THIS LOOKS TO MOVE ACROSS OUR AREA ON THURSDAY. WHILE
CONVECTION CURRENTLY ONGOING IN THE FORECAST AREA WILL BE EXITING THE
AREA IN THE NEXT COUPLE OF HOURS ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL BE MOVING INTO AREA LATER THIS AFTERNOON. WITH THIS IN MIND WILL
GO WITH LIKELY PRECIPITATION CHANCES THIS EVENING...THEN DROP CHANCES
OFF OVERNIGHT THEN INCREASE CHANCES AGAIN LATE TONIGHT WITH APPROACH
OF THE NEXT MCS. WILL GO WITH LIKELY POPS ON THURSDAY AREA WIDE. WITH
PASSAGE OF SHORTWAVE TROF ON THURSDAY THE CHANCES FOR SHOWER AND
THUNDERSTORMS WILL BE DECREASING BUT CHANCE WILL CONTINUE IN THE
SOUTHERN PART OF FORECAST AREA UNTIL THURSDAY NIGHT. DRY AREA WIDE ON
FRIDAY. ANOTHER MCS LOOKS TO DEVELOP TO OUR NORTHWEST WITH THE GFS
POINTING TOWARDS THIS POSSIBLY AFFECTING NORTHEAST PART OF FORECAST AREA
FRIDAY NINTH INTO SATURDAY. THERE IS CONSIDERABLE UNCERTAINTY WITH
THIS WITH THE NAM POINTING TOWARDS THIS STAYING TO OUR NORTHEAST. AT
THIS TIME WILL GO WITH A DRY FORECAST BUT CONFIDENCE IS LOW. MAV MOS
TEMPERATURES LOOK REASONABLE AND WILL NOT DEVIATE MUCH IN THIS AREA.

.LONG TERM.../SATURDAY THROUGH WEDNESDAY/...UPDATED

THE GFS ENSEMBLE...12Z GFS...NAEFS...AND 00Z ECMWF ARE POINTING
TOWARDS BACKING OFF ON THE HEAT SOMEWHAT FOR EARLY NEXT WEEK. WITH
THIS CONSENSUS AND HPC GUIDANCE WILL LOWER FORECAST HIGHS FOR EARLY
NEXT WEEK SOMEWHAT BUT NOT AS LOW AS 00Z MEX MOS WOULD INDICATE. THE
MAIN CHANGE IN THE PATTERN IS FOR THE 5H HIGH TO BE CENTERED MORE TO
OUR WEST WITH US REMAINING ON THE NORTHEAST PERIPHERY OF THE HIGH.

&&

.AVIATION.../18Z TO 18Z/

REMNANTS OF OUTFLOW BOUNDARY FROM EARLY MORNING CONVECTION OVER THE
OHIO RIVER VALLEY IS CURRENTLY SWEEPING THROUGH EASTERN KENTUCKY...
KICKING OFF NUMEROUS SHOWERS AND THUNDERSTORMS WITH AFTERNOON SFC
INSTABILITY. ATTM MOST ACTIVITY IS RESTRICTED TO AREAS EAST OF THE
INTERSTATE 75 CORRIDOR AND SOUTH OF THE INTERSTATE 64 CORRIDOR. BUT
SOME REDEVELOPMENT WILL BE POSSIBLE TO THE WEST AS THE AFTERNOON
PROGRESSES. SOME THUNDERSTORMS HAVE BEEN REACHING SEVERE LIMITS WITH
DAMAGING WINDS BEING THE MAIN CONCERN. INCLUDED A TEMPO GROUP FOR
THUNDERSTORMS AT LOZ FOR THE START OF THE FORECAST PERIOD IN ORDER TO
ACCOUNT FOR THUNDERSTORMS CURRENTLY MOVING INTO THAT TERMINAL AREA.
WILL UPDATE OR AMEND AS NECESSARY FOR ANY ADDITIONAL THUNDERSTORMS
THAT AFFECT AREA FORECAST TERMINALS. OTHERWISE...INCLUDED VCTS
REMARKS IN THE WEATHER GROUP. WEATHER ASSOCIATED WITH THUNDERSTORMS
WILL DROP INTO THE LIFR TO IFR CATEGORIES...IN ADDITION TO VERY
GUSTY WINDS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SBH
LONG TERM...SBH
AVIATION...RAY
Hazardous weather outlook, Jul 30, 3:56 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
356 PM EDT WED JUL 30 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-311200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
356 PM EDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT. SOME OF THE
STORMS COULD BE STRONG WITH GUSTY WINDS...TORRENTIAL RAINS AND
FREQUENT DANGEROUS LIGHTNING. LOCALIZED FLASH FLOODING WILL BE
A THREAT IN AREAS THAT SEE REPEATED THUNDERSTORMS OR SLOW MOVING
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE LIKELY AGAIN ON THURSDAY...ESPECIALLY IN THE
MORNING AND EARLY AFTERNOON. SOME THUNDERSTORMS MAY LINGER INTO THE
EVENING IN AREAS SOUTH OF THE HAL ROGERS PARKWAY AND ROUTE 80
CORRIDOR. SOME OF THE STORMS ON THURSDAY COULD BE STRONG WITH GUSTY
WINDS...TORRENTIAL RAINS AND FREQUENT DANGEROUS LIGHTNING. LOCALIZED
FLASH FLOODING WILL BE A THREAT IN AREAS THAT SEE REPEATED
THUNDERSTORMS OR SLOW MOVING THUNDERSTORMS.

HOT CONDITIONS ARE EXPECTED FROM SATURDAY THROUGH TUESDAY...WITH HIGHS
MOSTLY IN THE LOWER TO MIDDLE 90S. THESE TEMPERATURES...COMBINED WITH
HUMIDITY...WILL RESULT IN HEAT INDICES APPROACHING OR AT TIMES
REACHING 100 DEGREES. TAKE EXTRA PRECAUTIONS IF YOU PLAN ON ANY
OUTDOOR ACTIVITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF WIND DAMAGE OR
FLOODING FROM THIS AFTERNOON THROUGH THURSDAY.

WJM/SBH

In the hours before

Special weather statement, Jul 30, 3:22 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
322 PM EDT WED JUL 30 2008

KYZ088-117-301945-
LESLIE-HARLAN-
322 PM EDT WED JUL 30 2008

...A STRONG THUNDERSTORM TO AFFECT EXTREME SOUTH CENTRAL LESLIE AND
WESTERN HARLAN COUNTIES THROUGH 345 PM EDT WEDNESDAY AFTERNOON...

AT 322 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAXTER...
MOVING SOUTHEAST AT 29 MPH.

THIS STORM WILL BE NEAR MARY HELEN AROUND 330 PM EDT...POPEVILLE
AROUND 335 PM EDT AND CRANKS AROUND 340 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND POSSIBLY SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

GREIF
Local storm report, Jul 30, 3:57 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     1 SE WILLIBA            37.61N 83.56W
07/30/2008                   LEE                KY   LAW ENFORCEMENT

            A COUPLE OF TREES WERE DOWNED ON HIGHWAY 2017 CLOSE TO
            THE BREATHITT COUNTY LINE.

&&

SCHOETTMER
Special weather statement, Jul 30, 4:04 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
404 PM EDT WED JUL 30 2008

KYZ079-080-084-085-302100-
PULASKI-LAUREL-WHITLEY-MCCREARY-
404 PM EDT WED JUL 30 2008

...A STRONG THUNDERSTORM TO AFFECT CENTRAL PULASKI...SOUTHWESTERN
LAUREL...NORTHWESTERN WHITLEY AND EXTREME NORTHEASTERN MCCREARY
COUNTIES THROUGH 500 PM EDT WEDNESDAY AFTERNOON...

AT 404 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SCIENCE
HILL...MOVING EAST AT 17 MPH.

THIS STORM WILL BE NEAR FERGUSON AROUND 410 PM EDT...ELIHU AROUND 415
PM EDT...RUTH AROUND 420 PM EDT...GRADE AROUND 435 PM EDT AND DYKES
AROUND 440 PM EDT.

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO
INCHES PER HOUR OR MORE...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jul 30, 4:13 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
413 PM EDT WED JUL 30 2008

KYZ084>087-302115-
WHITLEY-MCCREARY-KNOX-BELL-
413 PM EDT WED JUL 30 2008

...A STRONG THUNDERSTORM TO AFFECT SOUTH CENTRAL KNOX AND WHITLEY AND
EAST CENTRAL MCCREARY AND EXTREME SOUTHWESTERN BELL COUNTIES THROUGH
515 PM EDT WEDNESDAY AFTERNOON...

AT 413 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DUCKRUN...
MOVING EAST AT 17 MPH.

THIS STORM WILL BE NEAR REDBIRD AROUND 420 PM EDT...JELLICO CREEK
AROUND 425 PM EDT...BON AROUND 430 PM EDT...WILLIAMSBURG AROUND 435
PM EDT...AND EMLYN AROUND 440 PM EDT.

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO
INCHES PER HOUR OR MORE...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND POSSIBLY SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jul 30, 4:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
420 PM EDT WED JUL 30 2008

KYZ068-069-079-080-302045-
ROCKCASTLE-PULASKI-LAUREL-JACKSON-
420 PM EDT WED JUL 30 2008

...A STRONG THUNDERSTORM TO AFFECT SOUTH CENTRAL JACKSON AND
ROCKCASTLE AND NORTHEASTERN PULASKI AND NORTH CENTRAL LAUREL COUNTIES
THROUGH 445 PM EDT WEDNESDAY AFTERNOON...

AT 420 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEE LICK...
MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR BEE LICK AROUND 425 PM EDT...WILLAILLA AROUND
430 PM EDT...LEVEL GREEN AROUND 435 PM EDT...WELLHOPE AROUND 440 PM
EDT...HANSFORD AROUND 445 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

SCHOETTMER
Local storm report, Jul 30, 4:23 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
423 PM EDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 NE SOMERSET           37.10N 84.58W
07/30/2008                   PULASKI            KY   LAW ENFORCEMENT

            TREES DOWN.

&&

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 11:50 AM EDTSevere Thunderstorm WarningJKLEstill, Lee, Powell, Wolfe40 min
Jul 30, 12:46 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Perry, Wolfe44 min
Jul 30, 1:31 PM EDTAreal Flood AdvisoryJKLKnott, Letcher, Perry3 hr
Jul 30, 1:40 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin, Perry, Pike50 min
Jul 30, 1:49 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel41 min
Jul 30, 3:41 PM EDTAreal Flood AdvisoryJKLBell, Knox, Whitley4 hr
Jul 30, 4:32 PM EDTAreal Flood AdvisoryJKLMcCreary, Whitley3 hr
Jul 30, 4:34 PM EDTSevere Thunderstorm WarningJKLJackson, Laurel, Pulaski, Rockcastle56 min
Jul 30, 4:38 PM EDTAreal Flood AdvisoryJKLLaurel, Pulaski, Rockcastle3 hr
Jul 30, 4:44 PM EDTFlash Flood WarningJKLPulaski, Rockcastle2 hr
Jul 30, 5:27 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Whitley63 min
Jul 30, 5:35 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne25 min
Jul 30, 5:52 PM EDTFlash Flood WarningJKLLaurel, McCreary, Pulaski, Wayne, Whitley3 hr
Jul 30, 6:05 PM EDTSevere Thunderstorm WarningJKLMcCreary, Whitley25 min

Nearby

Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.